# SDR 99ZZZM246

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CX
- Make and model: Gulstm G1159
- Aircraft serial: 102
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Wheel
- Part number: HL67367
- Condition: Worn
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PITCH TRIM KICKED OFF JUST PRIOR TO DESCENT AND TRIM WAS FROZEN T 1 DEGREE NOSE UP.  CREW COULD NOT MOVE THE TRIM WHEEL ELECTRICALLY OR MANUALLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED REVEALED THAT THE ROLL PIN HOLES ATTACHING THE TRIM WHEEL TO THE CROSSOVER TORQUE TUBE ASSEMBLY HAD WORN ON THE PILOTS TRIM WHEEL, ALLOWING THE INDICATOR INNER DRIVER TO RUB AGAINST THE BRONZE INNER BUSHING AND WELDING THE ASSEMBLY TOGETHER, NOT ALLOWING THE TRIM WHEEL TO MOVE.  THIS AREA IS NOT COVERED BY THE INSPECTION PROGRAM.  TRIM WHEEL IS NOT OPENED FOR INSPECTION.  (M)
